# SDR USAA030177

- Difficulty date: August 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 40,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING WITH CORROSION AND PITTING .5 INCH, 5-7 O'CLOCK, VERT STAB AFT OUTBOARD LUG FORWARD CLEVIS BETWEEN CLEVIS AND T-FITTING.  REMOVED AND REPLACED BUSHING/OVERSIZE PER EA 76801.  CORROSION LEVEL 1, TASK NR C55-706-11.  (M)
